Ticagrelor-Associated Conduction Disorder: A Case Report- Ca
Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...Now open: Certificate Course in Management of Covid-19 by Govt. Of Gujarat and PlexusMDKnow more...
Get authentic, real-time news that helps you fight COVID-19 better.
Install PlexusMD App for doctors. It's free.
A 47-year-old female presented to emergency clinic due to non-ST-elevation myocardial infarction (NSTEMI). After receiving acetylsalicylic acid, a loading dose of ticagrelor 180 mg and intravenous unfractionated heparin, she underwent successful placement of drug eluting stent on the distal part of non-dominant left circumflex artery. The patient had no pre-existing atrioventricular (AV) block and did not use AV blocking agent. Approximately 10 h after taking a loading dose of ticagrelor, baseline normal rhythm degenerated to the first and then complete AV block, with mild dizziness. Following cessation of ticagrelor, cardiac rhythm returned to normal level within 2 days. The close monitoring of patients after starting ticagrelor is imperative, so ticagrelor may result in advanced conduction disorders. Here, we report a patient who developed various types of AV block associated with the ticagrelor taken during successful percutaneous coronary intervention for NSTEMI.

https://goo.gl/xM8vYA
1 share
Like
Comment
Share